Math @ Duke
|
Publications [#287211] of Ingrid Daubechies
Papers Published
- Boyer, D; Lipman, Y; Clair, ES; Puente, J; Funkhouser, T; Patel, B; Jernvall, J; Daubechies, I, Algorithms to automatically quantify the geometric similarity of anatomical surfaces,
Proceedings of the National Academy of Sciences, vol. 108 no. 45
(November, 2011),
pp. 18221-18226, ISSN 1091-6490 [arXiv:1110.3649 [math.NA]], [22025685], [doi]
(last updated on 2025/04/04)
Abstract: http://arxiv.org/abs/1110.3649
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|